MAUDE Adverse Event Report: VENCLOSE, INC. VENCLOSE SYSTEM DIGIRF GENERATOR; RADIOFREQUENCY ABLATION (RFA) GENERATOR

VENCLOSE, INC. VENCLOSE SYSTEM DIGIRF GENERATOR; RADIOFREQUENCY ABLATION (RFA) GENERATOR
Catalog Number VCRFG1
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
A patient underwent a radiofrequency ablation procedure using the venclose system digirf generator.During procedure, it was reported that when a venclose catheter was opened and plugged into the venclose generator, it started to display error 53 not recognizing the catheter.Generator is in software version 3.35.Additional information was provided and stating there was a large red x with error code 53.There was no patient injury reported.

Brand Name
VENCLOSE SYSTEM DIGIRF GENERATOR
Common Device Name
RADIOFREQUENCY ABLATION (RFA) GENERATOR
Manufacturer (Section D)
VENCLOSE, INC.
2750 n. first street
2nd floor, #221
san jose CA 95131
Manufacturer (Section G)
VENCLOSE, INC.
2750 n. first street
2nd floor, #221
san jose CA 95131
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key24797113
Report Number3011879048-2026-00041
Device Sequence Number21509546
Product Code GEI
UDI-Device Identifier00858254006022
UDI-Public(01)00858254006022(17)280728
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K160754
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVCRFG1
Device Lot NumberUS000896
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Supplement Date Received by Manufacturer05/20/2026
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date05/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown